# SDR VNAA2010021600006

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 14,706 hours, 15,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STEERING INOP MESSAGE, A WEIGHT-ON-WHEELS (WOW) INPUT CAUTION MESSAGE AND A WOW OUTPUT STATUS MESSAGE UPON LANDING GEAR RETRACTION AFTER TAKEOFF FROM DAY.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED ICE AND DEBRIS THAT WAS ON AND AROUND THE NOSE LANDING GEAR (NLG) SENSORS.  MAINTENANCE ADJUSTED PROXIMITY SENSOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
